Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1953, Volume 8, Issue 6(58), Pages 97–102 (Mi umn8267)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

On the asymptotic behavior of the eigenvalues of the Laplace operator

S. I. Grinberg


Full text: PDF file (374 kB)

Bibliographic databases:
Received: 04.05.1953

Citation: S. I. Grinberg, “On the asymptotic behavior of the eigenvalues of the Laplace operator”, Uspekhi Mat. Nauk, 8:6(58) (1953), 97–102

Citation in format AMSBIB
\Bibitem{Gri53}
\by S.~I.~Grinberg
\paper On the asymptotic behavior of the eigenvalues of the Laplace operator
\jour Uspekhi Mat. Nauk
\yr 1953
\vol 8
\issue 6(58)
\pages 97--102
\mathnet{http://mi.mathnet.ru/umn8267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=63537}
\zmath{https://zbmath.org/?q=an:0053.39401}


Linking options:
  • http://mi.mathnet.ru/eng/umn8267
  • http://mi.mathnet.ru/eng/umn/v8/i6/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dostanic M.R., “An Asymptotic Formula Concerning the Eigenvalues of the Dirichlet Laplacian in a Planar Domain”, Potential Anal., 39:2 (2013), 195–202  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:301
    Full text:172
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021